MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Model Number MC9079
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.If additional information becomes available a supplemental report will be submitted.Additional contact person from ufmw ¿ (b)(4).Due to a system limitation, the date received is inadvertently marked as 3/10/2021 for this initial emdr.The correct date is 3/9/2021.
 
Event or Problem Description
A medsun mandatory medwatch report was received that stated "a lot of air found between pointy end of filter and tubing.Patient's peripherally inserted central catheter (picc) line tubing has been having issues with air bubbles for the past few days.Troubleshooting by rn transport specialist (rnts) 2 days ago and iv pump was changed.No leaks or break in line.Chamber noted to be full, rn emptied half of chamber and was able to flick all of the air bubbles up towards chamber.Consider use of different tubing if available.Part of larger air in line trend.This air seems lower than others reported and may be more associated with defective filter - this patient has also had repeated blood back up issues that are believed to be associated with a filter problem¿.The event occurred in the patient's room at the hospital.There was patient involvement and no patient harm was reported.

Brand Name
17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11615894
Report Number9617594-2021-00111
Device Sequence Number3125000
Product Code FMG
UDI-Device Identifier00887709078161
UDI-Public(01)00887709078161(17)250601(10)4915987
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberMC9079
Device Catalogue NumberMC9079
Device Lot Number4915987
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 MO